PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 61 | 2 | 135-140
Tytuł artykułu

Starlikeness of functions satisfying a differential inequality

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In a recent paper Fournier and Ruscheweyh established a theorem related to a certain functional. We extend their result differently, and then use it to obtain a precise upper bound on α so that for f analytic in |z| < 1, f(0) = f'(0) - 1 = 0 and satisfying Re{zf''(z)} > -λ, the function f is starlike.
Rocznik
Tom
61
Numer
2
Strony
135-140
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-10-12
poprawiono
1994-04-10
Twórcy
  • School of Mathematics, Spic Science Foundation, 92 G.N. Chetty Road, Madras 600 017, India
autor
  • 3A/95 Azad Nagar, Kanpur 208002, India
  • School of Mathematical and Computer Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
Bibliografia
  • [1] R. Fournier and S. Ruscheweyh, On two extremal problems related to univalent functions, Rocky Mountain J. Math. 24 (1994), 529-538.
  • [2] S. Ruscheweyh, Duality for Hadamard products with applications to extremal problems for functions regular in the unit disc, Trans. Amer. Math. Soc. 210 (1975), 63-74.
  • [3] S. Ruscheweyh, Convolution in Geometric Function Theory, Les Presses de l'Université de Montréal, Montréal, 1982.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv61z2p135bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.